advertisement
Question
Posted by: Marina | 2009/03/23

Seer gewrigte

Hi dok! al my gewrigte is seer maar nie geswel ek neem aan dit nie athiritus dalk Lipitor wat ek al 10jaar drink??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marina
Dit is onwaarskynlik dat die lipitor nou eers sal begin newe effekte veroorsaak. Dit kan veroorsaak word deur virus infeksies of dalk hoë uriensuur vlakke. Jou dokter sal kan kyk met 'n bloedtoets of twee!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: jeannie | 2014/03/24

Hi wilnet graag raad vra my linkerarm gan mt rukke dood dan begin my linker gewrig pyn en op swel. Wat kan dt ws

Reply to jeannie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement